Corvinus
Corvinus

The Filippov-Wazewski relaxation theorem revisited

Tallos, Péter and Joó, István (1999) The Filippov-Wazewski relaxation theorem revisited. Acta Mathematica Hungarica, 83 (2). pp. 277-283. DOI 10.1023/A:1006679923121

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
152kB

Official URL: http://www.akademiai.com/content/nh316gn02vg5161r/

Revised version. Research partially supported by OTKA, Grant No. T 023881

Abstract

The converse statement of the Filippov-Wazewski relaxation theorem is proven, more precisely, two differential inclusions have the same closure of their solution sets if and only if the right-hand sides have the same convex hull. The idea of the proof is examining the contingent derivatives to the attainable sets.

Item Type:Article
Series Number / Identification Number:10.1023/A:1006679923121
Subjects:Mathematics, Econometrics
Funders:OTKA
DOI:10.1023/A:1006679923121
ID Code:319
Deposited By: Ádám Hoffmann
Deposited On:31 Mar 2011 12:18
Last Modified:03 Jul 2012 00:24

Repository Staff Only: item control page